Couldn't find what you looking for?

TRY OUR SEARCH!

so about 5-6 weeks ago i had unprotected sex, he did not ejaculate, but to be safe i took the plan b the following day. about a week after taking it i experienced nipple/breast soreness followed by a 4-5 day heavy bleeding. Those symptoms went away, now it is exactly around the same time as the nipple pain started, about 4-5 weeks later and the nipple and breast pain is back. I have not had my period yet but could this just be because my period is about to come or could it be some other problem, nipple soreness is the only symptom i have experienced, is there a chance of pregnancy? Please let me know....

Loading...

When you take emergency contraceptive pills it can cause your body to experience symptoms like breast pain and bleeding. The pill can cause a layer of your uterine wall lining to shed to help prevent pregnancy. Also the emergency pills are full of hormones which cause breast pain/soreness, nausea, heartburn, cramping, etc. Some women will experience a missed period after taking a Plan B. If your experiencing a missed period take a pregnancy test and if it comes out negative then its probably because of the emergency contraceptive pill. There is always a chance of pregnancy when your having unprotected sex. Even though he did not ejaculate inside of you he would of still pre-cummed during sex. Pre-cum can contain sperm and cause pregnancy. Good Luck

Reply

Loading...